RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2008, выпуск 3, страницы 1–29 (Mi adm166)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

RESEARCH ARTICLE

Algebra in superextensions of groups, I: zeros and commutativity

T. Banakha, V. Gavrylkivb, O. Nykyforchynb

a Ivan Franko National University of Lviv, Universytetska 1, 79000, Ukraine
b Vasyl Stefanyk Precarpathian National University, Ivano-Frankivsk, Ukraine

Аннотация: Given a group $X$ we study the algebraic structure of its superextension $\lambda(X)$. This is a right-topological semigroup consisting of all maximal linked systems on $X$ endowed with the operation
$$ \mathcal A\circ\mathcal B=\{C\subset X:\{x\in X:x^{-1}C\in\mathcal B\}\in\mathcal A\} $$
that extends the group operation of $X$. We characterize right zeros of $\lambda(X)$ as invariant maximal linked systems on $X$ and prove that $\lambda(X)$ has a right zero if and only if each element of $X$ has odd order. On the other hand, the semigroup $\lambda(X)$ contains a left zero if and only if it contains a zero if and only if $X$ has odd order $|X|\le 5$. The semigroup $\lambda(X)$ is commutative if and only if $|X|\le 4$. We finish the paper with a complete description of the algebraic structure of the semigroups $\lambda(X)$ for all groups $X$ of cardinality $|X|\le 5$.

Ключевые слова: Superextension, right-topological semigroup.

Полный текст: PDF файл (343 kB)

Реферативные базы данных:

Тип публикации: Статья
MSC: 20M99, 54B20
Поступила в редакцию: 14.02.2008
Исправленный вариант: 14.10.2008
Язык публикации: английский

Образец цитирования: T. Banakh, V. Gavrylkiv, O. Nykyforchyn, “Algebra in superextensions of groups, I: zeros and commutativity”, Algebra Discrete Math., 2008, no. 3, 1–29

Цитирование в формате AMSBIB
\RBibitem{BanGavNyk08}
\by T.~Banakh, V.~Gavrylkiv, O.~Nykyforchyn
\paper Algebra in superextensions of groups, I: zeros and commutativity
\jour Algebra Discrete Math.
\yr 2008
\issue 3
\pages 1--29
\mathnet{http://mi.mathnet.ru/adm166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2477805}
\zmath{https://zbmath.org/?q=an:1164.22302}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm166
  • http://mi.mathnet.ru/rus/adm/y2008/i3/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Banakh T., Gavrylkiv V., “Algebra in the Superextensions of Twinic Groups Introduction”, Diss. Math., 2010, no. 473, 5–74  mathscinet  isi
    2. Banakh T., Cencelj M., Hryniv O., Repovs D., “Characterizing Compact Clifford Semigroups That Embed Into Convolution and Functor-Semigroups”, Semigr. Forum, 83:1 (2011), 123–133  crossref  mathscinet  zmath  isi  elib  scopus
    3. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of semilattices”, Algebra Discrete Math., 13:1 (2012), 26–42  mathnet  mathscinet  zmath
    4. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of inverse semigroups”, Algebra Discrete Math., 13:2 (2012), 147–168  mathnet  mathscinet  zmath
    5. Taras Banakh, Volodymyr Gavrylkiv, “Characterizing semigroups with commutative superextensions”, Algebra Discrete Math., 17:2 (2014), 161–192  mathnet  mathscinet
    6. Gavrylkiv V., “Semigroups of Centered Upfamilies on Groups”, Lobachevskii J. Math., 38:3, SI (2017), 420–428  crossref  mathscinet  zmath  isi  scopus
    7. Gavrylkiv V., “Bases in Dihedral and Boolean Groups”, J. Integer Seq., 20:8 (2017), 17.8.1  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:61
    Полный текст:63
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019